# SDR YENA2024010300013

- Difficulty date: December 31, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 033
- Aircraft time: 45,168 hours, 29,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#582, RSW-DCA. 'WHILE PERFORMING TASK CARD E190-33-50-01-720-801-M. FOUND RH OVERWING EXIT IDENTIFIER SIGN INOP; REMOVED AND REPLACED RH OVERWING EXIT IDENTIFIER SIGN IAW AMM 33-50-15 OPS CHECK GOOD. PART INSTALLED ROBBED FROM A/C 216JB REF TO LOG PAGE 3625598, ITEM 1 (REPLACED RH OVERWING EXIT LOWER IDENTIFIER SIGN IAW AMM 33-50-15. OPS CHECKS GOOD.). THIS ACTION C/W WITH T/C E190-33-50-01-720-801-M OK FOR SERVICE.'
